One-class spinor genera of positive quadratic forms
Acta Arithmetica, Tome 58 (1991) no. 2, pp. 133-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_58_2_133_139,
author = {A. Earnest and J. Hsia},
title = {One-class spinor genera of positive quadratic forms},
journal = {Acta Arithmetica},
pages = {133--139},
year = {1991},
volume = {58},
number = {2},
doi = {10.4064/aa-58-2-133-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-58-2-133-139/}
}
A. Earnest; J. Hsia. One-class spinor genera of positive quadratic forms. Acta Arithmetica, Tome 58 (1991) no. 2, pp. 133-139. doi: 10.4064/aa-58-2-133-139
Cité par Sources :